# SDR USAA079903

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: BACC45FT18A14S
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6421 - LGA-DCA - DURING APPROACH TO DCA SELECTING FLAPS 2 DEGREES GAVE NORMAL LEADING EDGE DEVICES, 2 DEGREES OUTBOARD FLAPS AND 0 DEGREES INBOARD FLAPS.  AT 15 DEGREES AND HIGHER INBOARD FLAPS CAME DOWN NORMALLY AND FOLLOWED FLAPS SELECTED ALL THE WAY TO FLAPS 40 DEGREES, LANDED WITH FLAPS AT 40 DEGREES.  INBOARD FLAPS UP VERIFIED VISUALLY, COMPLIED WITH AOM PROCEDURES.  PERFORMED TROUBLESHOOTING PER BOEING MM REF 27-51-0, PAGE 102.  FOUND CONTAMINATION OF INBOARD FLAP POSITION INDICATOR CONNECTOR.  CLEANED CONNECTOR OPERATIONAL CHECK NORMAL PER MM.  (M)
